# SDR AALA201911189021

- Difficulty date: November 8, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 17,046 hours, 8,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5248531220001
- Condition: Cracked
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AUXILARY FRAME IN APU COMPARTMENT AT FR 82A BETWEEN S17R AND S18R. REPLACED AUXILARY FRAME PER SRM 51-42-11.
